# SDR SWAA2020031842567

- Difficulty date: March 11, 2020
- Submitted: March 18, 2020
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 40,949 hours, 24,484 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241SF IS PUNCTURED THROUGH PANEL. 8" FROM FWD SIDE AND 8" FROM O/B EDGE.         REPAIRED CABIN FLOOR PANEL #241SF OF PUNCTURE THROUGH PANEL 8" FROM FWD SIDE AND 8" FROM O/B EDGE ON BOTH UPPER AND LOWER SURFACE IAW B737-700 SRM 53-00-50-2R-0 REV 70 AND B737-700 SRM 53-00-50-2R-1 REV 70.  A89485, A36551, A31675
